On the Fock representation of the q-commutation relations.
Journal für die reine und angewandte Mathematik, Tome 440 (1993), pp. 201-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-algebra, representation of the -commutation relations on the twisted Fock space, extended Cuntz algebra
@article{JRAM_1993__440_153539,
author = {Ken Dykema and Alexandru Nica},
title = {On the {Fock} representation of the q-commutation relations.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {201--212},
year = {1993},
volume = {440},
zbl = {0767.46038},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__440_153539/}
}
Ken Dykema; Alexandru Nica. On the Fock representation of the q-commutation relations.. Journal für die reine und angewandte Mathematik, Tome 440 (1993), pp. 201-212. http://geodesic.mathdoc.fr/item/JRAM_1993__440_153539/